IJPAM: Volume 103, No. 3 (2015)
Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN
Abstract. In this paper, we extend some results of Banach algebras concerning the radical and spectral properties to the fundamental locally multiplicative topological algebras (FLM algebras).
Received: February 20, 2015
AMS Subject Classification: 46H05
Key Words and Phrases: fundamental topological algebra, FLM algebra, spectrum, spectral radius, radical
Download paper from here.
DOI: 10.12732/ijpam.v103i3.2 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 395 - 401